# SDR USAA2012050200004

- Difficulty date: April 12, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 40,175 hours, 16,253 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100400
- Part serial: CG5114
- Condition: Saturated
- Location: Lt Elevator
- Part time: 40,175 hours, 16,253 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - 3.07 AREA OF WATER INGRESS SUSPECT ON UPPER SURFACE OF LEFT ELEVATOR AT STA 404, THS RIB 10 APPROX 3.2 INCHES FROM TRAILING EDGE.  REPAIRED LEFT ELEVATOR UPPER SURFACE IAW A319 SRM 55-21-11.
